# SDR DALA2019120607099

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR STRUCTURE SUPPORT WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA (SSI:534147). REPLACED SUPPORT WEB LOCATED FR 64 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA AS PER A319 SRM 51-42-11,51-72-11 DRAWING # D53470100000. MEASURE CORROSION ARE: L=0.645" W=0.350" D=0.012".
